Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920354
Prokhorov, Yu. V., Götze, Friedrich, and Ulyanov, V. V. 2018. “ON BOUNDS FOR CHARACTERISTIC FUNCTIONS OF POWERS OF ASYMPTOTICALLY NORMAL VARIABLES”. THEORY OF PROBABILITY AND ITS APPLICATIONS 62 (1): 98-116.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916434
Götze, Friedrich, Naumov, Alexey, and Tikhomirov, Alexander. 2017. “Distribution of linear statistics of singular values of the product of random matrices”. Bernoulli 23 (4B): 3067-3113.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2509956
Bobkov, S. G., Chistyakov, Gennadiy, and Götze, Friedrich. 2012. “Bounds for characteristic functions in terms of quantiles and entropy”. ELECTRONIC COMMUNICATIONS IN PROBABILITY 17: 1-9.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596316
Chistyakov, Gennadiy, and Götze, Friedrich. 2007. “Independence of linear forms with random coefficients”. PROBABILITY THEORY AND RELATED FIELDS 137 (1-2): 1-24.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625472
Götze, Friedrich, Prokhorov, YV, and Ulyanov, VV. 1998. “On smooth behavior of probability distributions under polynomial mappings”. THEORY OF PROBABILITY AND ITS APPLICATIONS 42 (1): 28-38.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="characteristic functions"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung